| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 -7.50/1.0/090 (sphere/cylinder/axis) implantable collamer lens tore before/during loading.A backup lens was implanted on (b)(6) 2024.Cause of event was not reported.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - problem was resolved.(b)(4).